# SDR R61A20110261

- Difficulty date: September 12, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 17,371 hours, 11,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: NAS5097
- Part serial: 17000044
- Condition: Corroded
- Location: L2 Door
- Part time: 17,371 hours, 11,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE FOUND TWO AFT DOOR STOPS ON L2 DOOR HAVE CORRODED HARDWARE.  MAINTENANCE REPLACED CORRODED HARDWARE ON THE LOWER TWO AFT DOOR STOPS ON L2 DOOR IAW EMB 170 AMM 52-12-23.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
